Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the curvature of orthogonal trajectories of level curves Green's function. III


Author: J. L. Walsh
Journal: Bull. Amer. Math. Soc. 46 (1940), 101-108
DOI: https://doi.org/10.1090/S0002-9904-1940-07146-0
Part II: Bull. Amer. Math. Soc., Volume 44, Number 8 (1938), 520--523
MathSciNet review: 0001287
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07146-0